MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK ANATOMIC; SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK ANATOMIC; SHOULDER PROSTHESIS
Model Number 317-3208
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to stem loosening on (b)(6) 2022, following the primary surgery on (b)(6) 2021.The surgeon explanted the humelock reversed stem (32/08), a taper adapter (24/10) and offset head (46x18).A humelock reversed stem (32/10), a taper adapter (24/10) and offset head (46x18) were implanted.This event has been filed by the manufacturer under the report number 3009532798-2022-00128.

Brand Name
HUMELOCK ANATOMIC
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key15455507
Report Number3014128390-2022-00023
Device Sequence Number15206478
Product Code HSD
UDI-Device Identifier03701037303696
UDI-Public03701037303696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2022
Report Date (Section F) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number317-3208
Device Catalogue Number317-3208
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/23/2022
Event Location Hospital
Date Report to Manufacturer08/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale
Date Report Sent to FDA09/07/2022